Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1131 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587535
Kondratiev, Y., Minlos, R., & Zhizhina, E. (2008). Self-organizing birth-and-death stochastic systems in continuum. REVIEWS IN MATHEMATICAL PHYSICS, 20(4), 451-492. doi:10.1142/S0129055X08003328
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587154
Kondratiev, Y., Kutoviy, O., & Pirogov, S. (2008). Correlation functions and invariant measures in continuous contact model. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 11(2), 231-258. doi:10.1142/S0219025708003038
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587382
Kondratiev, Y., Kutoviy, O., & Minlos, R. (2008). On non-equilibrium stochastic dynamics for interacting particle systems in continuum. JOURNAL OF FUNCTIONAL ANALYSIS, 255(1), 200-227. doi:10.1016/j.jfa.2007.12.006
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586911
Kargol, A., Kondratiev, Y., & Kozitsky, Y. (2008). Phase transitions and quantum stabilization in quantum anharmonic crystals. REVIEWS IN MATHEMATICAL PHYSICS, 20(5), 529-595. doi:10.1142/S0129055X08003353
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586678
Hoffmann, W. (2008). Geometric estimates for the trace formula. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, 34(3), 233-261. doi:10.1007/s10455-008-9105-0
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586597
Grigoryan, A., & Hu, J. (2008). Off-diagonal upper estimates for the heat kernel of the Dirichlet forms on metric spaces. INVENTIONES MATHEMATICAE, 174(1), 81-126. doi:10.1007/s00222-008-0135-9
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636325
Bernik, V., Götze, F., & Kukso, O. (2008). On the divisibility of the discriminant of an integral polynomial by prime powers. LITHUANIAN MATHEMATICAL JOURNAL, 48(4), 380-396. doi:10.1007/s10986-008-9025-5
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631003
Chistyakov, G., & Götze, F. (2008). Limit theorems in free probability theory I. ANNALS OF PROBABILITY, 36(1), 54-90. doi:10.1214/009117907000000051
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586665
Chistyakov, G., & Götze, F. (2008). Limit theorems in free probability theory II. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 6(1), 87-117. doi:10.2478/s11533-008-0006-z
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587843
Götze, F., & Gordin, M. (2008). Limit correlation functions for fixed trace random matrix ensembles. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 281(1), 203-229. doi:10.1007/s00220-008-0484-7
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587655
Bauer, S. (2008). Almost complex 4-manifolds with vanishing first Chern class. JOURNAL OF DIFFERENTIAL GEOMETRY, 79(1), 25-32.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935278
Bozorgmehr, K., & Schubert, K. (2008). Neue Disziplin "Global Health" - Die Herausforderung der Globalisierung. puls-b. Magazin für die Akteure der Gesundheit, 3, 62-65.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2780253
Claußen, T. (2008). Individuelle (Sprach)Lernberatung - eine Hilfe zur Selbsthilfe für "autonome" Lerner in spe. Andalusischer Germanistenverband MAGAzin, 18, 52-56.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586343
Bak, A., & Muranov, Y. V. (2008). Splitting a simple homotopy equivalence along a submanifold with filtration. Sbornik Mathematics, 199(5-6), 787-809. doi:10.1070/SM2008v199n06ABEH003942
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636440
Bak, A., & Morimoto, M. (2008). Equivariant Intersection Theory and Surgery Theory for Manifolds with Middle Dimensional Singular Sets. Journal of K-Theory, 2(3), 507-600. doi:10.1017/is008001011jkt032
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588328
Abels, H. (2008). Proximal linear maps. Pure and Applied Mathematics Quarterly, 4(1), 127-145.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587905
Ahlswede, R., & Blinovsky, V. (2008). Multiple packing in sum-type metric spaces. DISCRETE APPLIED MATHEMATICS, 156(9), 1469-1477. doi:10.1016/j.dam.2007.07.012
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562311
Costakis, G., & Manoussos, A. (2008). J-class weighted shifts on the space of bounded sequences of complex numbers. Integral Equations and Operator Theory, 62(2), 149-158. doi:10.1007/s00020-008-1621-6
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634250
Gähler, F., Hunton, J., & Kellendonk, J. (2008). Integer Cech cohomology of icosahedral projection tilings. ZEITSCHRIFT FUR KRISTALLOGRAPHIE, 223(11-12), 801-804. doi:10.1524/zkri.2008.1070
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Baake, M., & Zint, N. (2008). Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS, 130(4), 727-740. doi:10.1007/s10955-007-9445-3
PUB | DOI | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung